# SDR HNAA2013070100378

- Difficulty date: July 1, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 44,971 hours, 52,102 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR IN FWD CABIN AREA.  INSPECTED AND FOUND LIGHT SOCKET AT 3AC BURNED. DEACTIVATED IAW SP33.1.  CIRCUIT BREAKERS B1, P3 AND Q3 WERE PULLED AND COLLARD.  LIGHTS WILL BE CHANGED.
